Vol. 7, No. 1, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Subscriptions
Editorial Board
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2157-5452 (e-only)
ISSN: 1559-3940 (print)
An embedded boundary method for the Navier–Stokes equations on a time-dependent domain
1–31

Gregory H. Miller and David Trebotich

Slender body theory for Stokes flows with regularized forces
33–62

Ricardo Cortez and Michael Nicholas

Numerical method for expectations of piecewise deterministic Markov processes
63–104

Adrien Brandejsky, Benoîte de Saporta and François Dufour

Toward an efficient parallel in time method for partial differential equations
105–132

Matthew Emmett and Michael L. Minion